# SDR ASAA2025122362495

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 35,022 hours, 81,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE HARD TO OPEN. GROUNDED - YES. PERFORM FIM 52-10 TASK 801 TO STEP C.(1)(B) DOOR NOT HARD TO UNLOCK NO DEFECTS NOTED OK FOR SVC.
